Hi,thanks to Patti for your quick response and advice.I understand that in an ideal situation that tapering off would be more manageable and less painful for me.The only subs I have in the house now are 13 tablets of 0.4mg.In a dilemna,most of me says to crack on as I am.Took my last 4mg on Monday morning,now 54 hours ago.I know that I havent started to fully rattle yet.Been up all night trawling the web for any help.In the grand scheme of things I am not too bad,lack of sleep is probably the worst thing.My mrs has gone out to the healthfood shop to stock up on taurine,l-phenylalanine etc.I am drinking loads of green tea and trying to focus ahead.I know that the real fight will start tomorrow and mentally I am bring it on.Am I just being a brave fool?Can I use the subs in the house to make it easier?Going back to the treatment centre and chemist are not options anymore.Anybody in the know,please advise,much appreciated.
18 Jan 2012
Sure its an option and i encourage you to use that options. Go as long as you can between doses or subs and you might find taking it at night is betterif you can't sleep, or have rls really badly. Or just take a tiny tiny crumb at night. Saying a prayer for you. Hope this helps, patti
18 Jan 2012
Hi ingabom. Just wanted to give you a support message. Hang in there. You might also want to look up some of runnermom's posts. She hopped off at 1 mg I believe. She has many helpful tips. It appears that physical exercise is a big key to beating this thing. Patti also highly recommends this. It helps your brain to start producing its own natural endorphins.
Just curious... did you say that u had 13 of the 0.4 mg tabs. I did not know that sub came in that strength???
I think patti's recommendation to take little snippets when u have the RLS symptoms at night. I think that is a good tip.
I have also started to taper. I had planned to follow patti's recipe and I will... but I have forgotten to take my dosage on a few occasions. I am down to 1 mg from 2 mg. Since I forgot to take my dose on a couple of days it has worked out that I have been taking like 1 mg every other day. I know this is not from any recipe listed here on this site but I am going to try to stay on the every other day regimen until I get down to 0.5 mg and see what happens??? One thing we know for sure is that this will not last forever lol!!
Another recommendation is to try the blood pressure medication called Clonidine. It is a central acting medication meaning that it works in the brain to achieve it's effect. It basically treats the overactive portion of part of our nervous system's response to withdrawing. It calms down that over activity in the brain and thus allows you to be able to sleep.
I don't know if u have any access to getting a prescription for this medication but if u do it could be a lot of help to you.
Good luck and hang in there my friend.
I will say a prayer for you. God Bless... pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i was started on subutex last november had to stay on it for the past 9 months because i was pregnant just gave birth to my son on 12/3/09 now i ...
5 answers • 17 Dec 2009
How much does the length of time have to do with severity of withdrawals, even with tapering. I've heard if you start tapering after 1 weeks ...
1 answer • 26 Feb 2010
My doc is changing me from wellbutrin xl to abilify but has advised 2 weeks of tapering off of wellbutrin first. i also take celexa which will stay ...
1 answer • 6 Aug 2011
This is my third experience with DES's. No problems before. I was given a new type of DU stent Oct. 1911. HOw do I stop? Should I be tapering ...
1 answer • 22 Nov 2012
I have been tapering for the past months on Klonopin. My taper has been too fast I think. Started tapering last Sept. from 1,5 mgr. Now I´m on ...
1 answer • 2 Apr 2015